# SDR 2020FA0000177

- Difficulty date: February 24, 2020
- Submitted: February 24, 2020
- Operation: General aviation
- Aircraft: N11675
- Make and model: Bbavia 7ECA
- Aircraft serial: 72850
- Aircraft time: 2,035 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5262
- Condition: Cracked
- Location: Rt Wing
- Part time: 2,035 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IN ACCORDANCE WITH AD 2000-25-02 R1 (WOOD WING SPARS), FOUND 3 INSTANCES OF DAMAGE ON THE RIGHT WING FORWARD WING SPAR.  ITEM (1) IS A MISSING RIB NAIL IN THE TOP POSITION OF THE RIB LOCATED JUST OUTBOARD OF THE LIFT STRUT ATTACH POINT.  ITEM (2) IS A SMALL LONGITUDINAL CRACK LOCATED AT THE SAME RIB, CENTER RIB NAIL AREA, APPROXIMATELY 1.5" CAN BE SEEN.  CRACK MAY EXTEND INWARD AND UNDER THE LIFT STRUT ATTACH PLYWOOD GUSSET.  ITEM (3) IS AN AREA OF CONCERN LOCATED AT THE INBOARD BUTT END OF THE SPAR.  THERE IS A SMALL AREA OF RING SHAKE OR CHECKING, PERHAPS A CRACK LOCATED ABOUT 0.5" BELOW THE WING TO FUSELAGE BOLT END OF THE METAL WING ATTACH BRACKET.
